Alert archive / New Mexico / High Wind Warnings in 2025

High Wind Warning 9, NWS El Paso, TX

May 14, 2025Doña Ana County, Otero County, Sierra County, New Mexico

NWS El Paso, TX issued this high wind warning at May 14, 2025, 12:08 AM MDT for Doña Ana County, Otero County, Sierra County, New Mexico. It took effect at May 14, 2025, 6:00 AM MDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 14, 2025, 12:08 AM MDT (06:08 UTC)
In effect from
May 14, 2025, 6:00 AM MDT
Expired
May 14, 2025, 9:00 PM MDT
In force
15 hr
Issued by
NWS El Paso, TX

Counties Doña Ana County, NM, Otero County, NM, Sierra County, NM

The radar

The Holloman AFB radar (KHDX), 61 km from the middle of the area, began a volume at 06:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 6.1 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2025-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2025-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3784 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

348 
WWUS74 KEPZ 140608
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
1208 AM MDT Wed May 14 2025

NMZ427-142200-
/O.UPG.KEPZ.WI.Y.0020.250514T1800Z-250515T0200Z/
/O.NEW.KEPZ.HW.W.0009.250514T1500Z-250515T0300Z/
/O.NEW.KEPZ.DU.Y.0024.250514T1700Z-250515T0300Z/
West Central Tularosa Basin/White Sands-
Including the cities of White Sands National Park, Chaparral, 
and White Sands Range Headquarters
1208 AM MDT Wed May 14 2025

...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT
THIS EVENING...
...BLOWING DUST ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO
9 PM MDT THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph
  expected. Visibility between one quarter mile and one mile in 
  blowing dust expected.

* WHERE...West Central Tularosa Basin/White Sands.

* WHEN...For the High Wind Warning, from 9 AM this morning to 9 
  PM MDT this evening. For the Blowing Dust Advisory, from 11 AM 
  this morning to 9 PM MDT this evening.

* IMPACTS...Hazardous driving conditions due to reduced 
  visibility. Damaging winds will blow down trees and power 
  lines. Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not drive into an area of blowing dust.
Remember, Pull Aside, Stay Alive.

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NMZ414>416-142200-
/O.UPG.KEPZ.HW.A.0008.250514T1200Z-250515T0200Z/
/O.NEW.KEPZ.HW.W.0009.250514T1200Z-250515T0300Z/
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-
Including the cities of Mescalero, Timberon, Mountain Park, 
Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, 
and Sacramento
1208 AM MDT Wed May 14 2025

...HIGH WIND WARNING IN EFFECT FROM 6 AM THIS MORNING TO 9 PM MDT
THIS EVENING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Sacramento Mountains in Otero County above 6000 feet.

* WHEN...From 6 AM this morning to 9 PM MDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Stronger wind gusts may be sporadic during
  the morning hours, but will become more frequent by late 
  morning through the afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NMZ404-405-407-410-417-TXZ419-420-142200-
/O.NEW.KEPZ.DU.Y.0024.250514T1700Z-250515T0300Z/
/O.EXT.KEPZ.WI.Y.0020.250514T1700Z-250515T0300Z/
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Southwest Desert/Mimbres Basin-Northern Dona Ana County-
Otero Mesa-Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-
Including the cities of Lordsburg, Red Rock, Virden, 
Antelope Wells, Animas, Hachita, Deming, Columbus, Garfield, 
Hatch, Radium Springs, Crow Flats, East and Northeast El Paso, 
Socorro, Fort Bliss, Hueco Tanks, and Loma Linda
1208 AM MDT Wed May 14 2025

...BLOWING DUST ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO
9 PM MDT THIS EVENING...
...WIND ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 9 PM
MDT THIS EVENING...

* WHAT...Visibility between one quarter mile and one mile in
  blowing dust expected. West winds 25 to 35 mph with gusts up to
  50 mph expected.

* WHERE...Portions of south central and southwest New Mexico and 
  southwest Texas.

* WHEN...From 11 AM this morning to 9 PM MDT this evening.

* IMPACTS...Hazardous driving conditions due to reduced 
  visibility. Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The strongest wind gusts will favor areas
  along the east slopes of mountain ranges.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not drive into an area of blowing dust.
Remember, Pull Aside, Stay Alive.

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NMZ411-428-429-TXZ418-142200-
/O.NEW.KEPZ.DU.Y.0024.250514T1700Z-250515T0300Z/
/O.EXB.KEPZ.WI.Y.0020.250514T1700Z-250515T0300Z/
Southern Dona Ana County/Mesilla Valley-
East Central Tularosa Basin/Alamogordo-Southeast Tularosa Basin-
Western El Paso County-
Including the cities of Las Cruces, Vado, Sunland Park, 
Alamogordo, Tularosa, Holloman AFB, Orogrande, Downtown El Paso, 
West El Paso, and Upper Valley
1208 AM MDT Wed May 14 2025

...BLOWING DUST ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO
9 PM MDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT
THIS EVENING...

* WHAT...Visibility between one quarter mile and one mile in
  blowing dust expected. West-outhwest winds 20 to 30 mph with
  gusts up to 50 mph expected.

* WHERE...In New Mexico, Southern Dona Ana County/Mesilla 
  Valley, East Central Tularosa Basin/Alamogordo and Southeast 
  Tularosa Basin. In Texas, Western El Paso County.

* WHEN...From 11 AM this morning to 9 PM MDT this evening.

* IMPACTS...Hazardous driving conditions due to reduced
  visibility. Gusty winds could blow around unsecured objects.
  Tree limbs could be blown down and a few power outages may
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not drive into an area of blowing dust.
Remember, Pull Aside, Stay Alive.

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TXZ421-423-142200-
/O.NEW.KEPZ.DU.Y.0024.250514T1700Z-250515T0300Z/
Salt Basin-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Including the cities of Cornudas, Dell City, Salt Flat, Fabens, 
Fort Hancock, and Tornillo
1208 AM MDT Wed May 14 2025

...BLOWING DUST ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO
9 PM MDT THIS EVENING...

* WHAT...Visibility between one quarter mile and one mile in
  blowing dust expected. West wind gusts 30 to 40 mph.

* WHERE...Salt Basin and Rio Grande Valley of Eastern El 
  Paso/Western Hudspeth Counties.

* WHEN...From 11 AM this morning to 9 PM MDT this evening.

* IMPACTS...Hazardous driving conditions due to reduced 
  visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not drive into an area of blowing dust.
Remember, Pull Aside, Stay Alive.

&&

$$

NMZ403-406-408-409-425-426-142200-
/O.EXT.KEPZ.WI.Y.0020.250514T1700Z-250515T0300Z/
Southern Gila Foothills/Mimbres Valley-Uplands of the Bootheel-
Eastern Black Range Foothills-Sierra County Lakes-
Central Grant County/Silver City Area-
Southern Gila Region Highlands/Black Range-
Including the cities of Hurley, Faywood, Grant County Airport, 
Cloverdale, Hillsboro, Winston, Truth Or Consequences, Derry, 
Spaceport, Silver City, Mimbres, Fort Bayard, Lake Roberts, 
and Kingston
1208 AM MDT Wed May 14 2025

...WIND ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 9 PM
MDT THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of south central and southwest New Mexico.

* WHEN...From 11 AM this morning to 9 PM MDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MPH
1 follow-up statement
218 
WWUS74 KEPZ 141905
NPWEPZ

URGENT - WEATHER MESSAGE
National Weather Service El Paso Tx/Santa Teresa NM
105 PM MDT Wed May 14 2025

NMZ427-150300-
/O.CON.KEPZ.HW.W.0009.000000T0000Z-250515T0300Z/
/O.CON.KEPZ.DU.Y.0024.000000T0000Z-250515T0300Z/
West Central Tularosa Basin/White Sands-
Including the cities of White Sands National Park, Chaparral, 
and White Sands Range Headquarters
105 PM MDT Wed May 14 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...
...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph 
  expected. Visibility between one quarter mile and one mile in 
  blowing dust expected.

* WHERE...West Central Tularosa Basin/White Sands.

* WHEN...Through 9 PM MDT this evening.

* IMPACTS...Hazardous driving conditions due to reduced 
  visibility. Damaging winds will blow down trees and power 
  lines. Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not drive into an area of blowing dust.
Remember, Pull Aside, Stay Alive.

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NMZ414>416-150300-
/O.CON.KEPZ.HW.W.0009.000000T0000Z-250515T0300Z/
West Slopes Sacramento Mountains Below 7500 Feet-
Sacramento Mountains Above 7500 Feet-
East Slopes Sacramento Mountains Below 7500 Feet-
Including the cities of Mescalero, Timberon, Mountain Park, 
Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, 
and Sacramento
105 PM MDT Wed May 14 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Sacramento Mountains in Otero County above 6000 feet.

* WHEN...Through 9 PM MDT this evening.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

* ADDITIONAL DETAILS...Stronger wind gusts may be sporadic 
  during the morning hours, but will become more frequent by 
  late morning through the afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

NMZ404-405-407-410-411-417-428-429-TXZ418>420-150300-
/O.CON.KEPZ.DU.Y.0024.000000T0000Z-250515T0300Z/
/O.CON.KEPZ.WI.Y.0020.000000T0000Z-250515T0300Z/
Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel-
Southwest Desert/Mimbres Basin-Northern Dona Ana County-
Southern Dona Ana County/Mesilla Valley-Otero Mesa-
East Central Tularosa Basin/Alamogordo-Southeast Tularosa Basin-
Western El Paso County-Eastern/Central El Paso County-
Northern Hudspeth Highlands/Hueco Mountains-
Including the cities of Lordsburg, Red Rock, Virden, 
Antelope Wells, Animas, Hachita, Deming, Columbus, Garfield, 
Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, 
Crow Flats, Alamogordo, Tularosa, Holloman AFB, Orogrande, 
Downtown El Paso, West El Paso, Upper Valley, 
East and Northeast El Paso, Socorro, Fort Bliss, Hueco Tanks, 
and Loma Linda
105 PM MDT Wed May 14 2025

...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...
...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

* WHAT...Visibility between one quarter mile and one mile in 
  blowing dust expected. West winds 25 to 35 mph with gusts up 
  to 50 mph expected.

* WHERE...Portions of south central and southwest New Mexico and 
  southwest Texas.

* WHEN...Through 9 PM MDT this evening.

* IMPACTS...Hazardous driving conditions due to reduced 
  visibility. Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The strongest wind gusts will favor areas 
  along the east slopes of mountain ranges.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not drive into an area of blowing dust.
Remember, Pull Aside, Stay Alive.

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TXZ421-423-150300-
/O.CON.KEPZ.DU.Y.0024.000000T0000Z-250515T0300Z/
Salt Basin-
Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-
Including the cities of Cornudas, Dell City, Salt Flat, Fabens, 
Fort Hancock, and Tornillo
105 PM MDT Wed May 14 2025

...BLOWING DUST ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING...

* WHAT...Visibility between one quarter mile and one mile in 
  blowing dust expected. West wind gusts 30 to 40 mph.

* WHERE...Salt Basin and Rio Grande Valley of Eastern El 
  Paso/Western Hudspeth Counties.

* WHEN...Through 9 PM MDT this evening.

* IMPACTS...Hazardous driving conditions due to reduced 
  visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not drive into an area of blowing dust.
Remember, Pull Aside, Stay Alive.

&&

$$

NMZ403-406-408-409-425-426-150300-
/O.CON.KEPZ.WI.Y.0020.000000T0000Z-250515T0300Z/
Southern Gila Foothills/Mimbres Valley-Uplands of the Bootheel-
Eastern Black Range Foothills-Sierra County Lakes-
Central Grant County/Silver City Area-
Southern Gila Region Highlands/Black Range-
Including the cities of Hurley, Faywood, Grant County Airport, 
Cloverdale, Hillsboro, Winston, Truth Or Consequences, Derry, 
Spaceport, Silver City, Mimbres, Fort Bayard, Lake Roberts, 
and Kingston
105 PM MDT Wed May 14 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of south central and southwest New Mexico.

* WHEN...Through 9 PM MDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
26

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this high wind warning went out at May 13, 5:39 PM MDT, 6 hours 29 minutes earlier. Its key messages:

  • A slow moving Pacific storm system will bring strong winds from the west and southwest again on Wednesday. Areas of blowing dust are expected in the afternoon. Temperatures will also run several degrees above normal.
  • Strong winds and low humidity will also lead to critical fire weather conditions across a wide area.
  • Breezy conditions and near normal temperatures will round out the work week.
  • Windy and dry conditions look to return Sunday and Monday.
Area forecast discussion, May 13, 5:39 PM MDT, 6 hours 29 minutes before
Area Forecast Discussion
National Weather Service El Paso TX/Santa Teresa NM
539 PM MDT Tue May 13 2025

...New AVIATION...

.KEY MESSAGES...
 - A slow moving Pacific storm system will bring strong winds from
   the west and southwest again on Wednesday. Areas of blowing
   dust are expected in the afternoon. Temperatures will also run
   several degrees above normal.

- Strong winds and low humidity will also lead to critical fire
  weather conditions across a wide area.

- Breezy conditions and near normal temperatures will round out
  the work week.

- Windy and dry conditions look to return Sunday and Monday.

&&

.DISCUSSION...
Issued at 1247 PM MDT Tue May 13 2025

As expected, we are seeing the effects of the current approaching
upper-level Pacific trough. Strong W/SW winds across the region
have materialized, with plumes of thick blowing dust impacting
southern NM this afternoon, and heading toward El Paso. The storm
system causing these conditions is well to our NW, and will
continue to approach overnight. This will keep some strong winds
in play overnight, with high terrain, and east slope locations
keeping some gusts overnight. The upper trough will pass across
the region, to our north, tomorrow - giving us another day (WED)
of very similar wind/dust/fire concerns.

The base of the surface trough will be right over our region
tomorrow, keeping the pressure gradients aloft quite tight. The
associated surface trough to our east (that helps drive the strong
winds) won't be as deep or sharp, and will east away to the east.
This could drop our wind speeds a bit, but it likely won't be a
significant reduction in speeds, so we will keep Wind Advisories
out, with a High Wind Warning over the Sacs. We will also see
a quite similar blowing dust situation. So, bottom line is that
tomorrow will mimic today, with minor, insignificant differences.
We will see more wind, dust, and fire hazards.

For Thursday, the system causing our current impactful weather
will drift across the Rockies in to the Plains. It will leave
behind some minor short-wave troughing to our SW that will give us
some drier SW flow into the region. Wind speeds will drop sharply,
but remain breezy. We could see minor dust again THU afternoon,
but it should be patchy and not as thick if we get it.

Friday and Saturday, we will be between storm system, giving the
region a two-day break in strong winds and blowing dust. These
will be our days without dust or wind headlines.

Sunday the next Pacific trough drops down the west coast. We will
get quickly back into a strong wind scenario with very good
likelihood of blowing dust. Both days look to give us winds strong
enough to necessitate wind and dust advisories.

&&

.AVIATION...
(00Z TAFS)
Issued at 539 PM MDT Tue May 13 2025

Generally VFR conditions through the period with SCT100 BKN250.
Until 03Z from Lordsburg-Alamogordo south...widespread 5SM BLDU
with patchy 1-3SM BLDU. BLDU mostly ending by 03Z. Surface winds
west 25-30G45 knots diminishing to 15-20G30 knots by around 03Z
and to 10-15 knots after 06Z. Winds increasing again after 18Z to
west 22-27G40 knots with more low vsbys in BLDU. Will likely let
AWW expire at KELP at 06Z but issue new one for Wednesday
afternoon.

&&

.FIRE WEATHER...
Issued at 1247 PM MDT Tue May 13 2025

Another day of Critical Fire Weather conditions on tap for
Wednesday as the current Pacific storm system makes a slow pass
across the region. Tonight will remain breezy across high terrain,
and east slopes, and even some occasional gusts across the
lowlands, keeping temperatures mild, and RH recovery poor.
Tomorrow will be very similar to today's weather, as the base of
the storm system passes. We may see a slight slackening in winds
speeds, but certainly not a significant drop, so we will keep wind
advisories and RFWs in place. Winds will be from the west in the
25 to 35 mph. RH will drop to around 8-15 percent.

Thursday the system will exit to the east, but leave behind a bit
of a trough to our west. This will bring in even drier air on SW
winds, with some breezy conditions continuing. Fire Weather
Conditions will moderate, but remain at least elevated, and maybe
near critical.

Friday and Saturday bring us our lighter wind days, albeit with
exceptionally dry conditions. We will see a two-day break in RFW
criteria these days...keeping conditions elevated due to above
normal temperatures, deep mixing, and very dry conditions.

Sunday and Monday bring a return of strong SW winds as the next
Pacific trough, very similar to our current one, approaches.

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                  70  91  64  88 /   0   0   0   0
Sierra Blanca            63  87  62  85 /   0   0   0   0
Las Cruces               58  85  51  83 /   0   0   0   0
Alamogordo               61  84  52  84 /   0   0   0   0
Cloudcroft               47  60  39  60 /   0   0   0   0
Truth or Consequences    58  82  49  82 /   0   0   0   0
Silver City              50  73  42  73 /   0   0   0   0
Deming                   56  86  48  84 /   0   0   0   0
Lordsburg                55  81  44  82 /   0   0   0   0
West El Paso Metro       69  87  63  85 /   0   0   0   0
Dell City                64  89  63  87 /   0   0   0   0
Fort Hancock             68  94  65  91 /   0   0   0   0
Loma Linda               63  82  59  79 /   0   0   0   0
Fabens                   68  92  64  89 /   0   0   0   0
Santa Teresa             65  86  57  84 /   0   0   0   0
White Sands HQ           67  86  61  84 /   0   0   0   0
Jornada Range            58  84  50  83 /   0   0   0   0
Hatch                    59  86  49  85 /   0   0   0   0
Columbus                 63  87  54  86 /   0   0   0   0
Orogrande                62  84  56  82 /   0   0   0   0
Mayhill                  54  73  46  72 /   0   0   0   0
Mescalero                51  72  41  71 /   0   0   0   0
Timberon                 47  71  41  69 /   0   0   0   0
Winston                  47  72  34  74 /   0   0   0   0
Hillsboro                55  80  44  81 /   0   0   0   0
Spaceport                55  82  44  82 /   0   0   0   0
Lake Roberts             46  73  37  75 /   0   0   0   0
Hurley                   49  77  40  77 /   0   0   0   0
Cliff                    50  79  40  81 /   0   0   0   0
Mule Creek               47  73  39  76 /   0   0   0   0
Faywood                  53  77  44  77 /   0   0   0   0
Animas                   58  84  46  84 /   0   0   0   0
Hachita                  58  83  46  83 /   0   0   0   0
Antelope Wells           58  83  49  83 /   0   0   0   0
Cloverdale               57  76  47  78 /   0   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
TX...Red Flag Warning until 9 PM MDT this evening for Texas Fire
     Weather Zone 055 El Paso County- Texas Fire Weather Zone
     056 Hudspeth County.

     Red Flag Warning from 11 AM to 9 PM MDT Wednesday for Texas Fire
     Weather Zone 055 El Paso County- Texas Fire Weather Zone
     056 Hudspeth County.

     Wind Advisory until 8 PM MDT this evening for Eastern/Central El
     Paso County-Northern Hudspeth Highlands/Hueco Mountains-
     Salt Basin-Southern Hudspeth Highlands.

     Wind Advisory from noon to 8 PM MDT Wednesday for
     Eastern/Central El Paso County-Northern Hudspeth
     Highlands/Hueco Mountains-Salt Basin-Western El Paso County.

     Blowing Dust Advisory until 8 PM MDT this evening for
     Eastern/Central El Paso County-Northern Hudspeth
     Highlands/Hueco Mountains-Rio Grande Valley of Eastern El
     Paso/Western Hudspeth Counties-Rio Grande Valley of Eastern
     Hudspeth County-Salt Basin-Southern Hudspeth Highlands-
     Western El Paso County.

     Blowing Dust Advisory from 1 PM to 8 PM MDT Wednesday for
     Eastern/Central El Paso County-Northern Hudspeth
     Highlands/Hueco Mountains-Rio Grande Valley of Eastern El
     Paso/Western Hudspeth Counties-Salt Basin-Western El Paso
     County.

NM...Red Flag Warning until 9 PM MDT this evening for Capitan and
     Sacramento Mountains/Lincoln NF/LNZ- South Central Lowlands
     and Southern Rio Grande Valley/BLM/GLZ- Southwest Deserts
     and Lowlands/Las Cruces BLM/GLZ- Southwest Mountains/Gila
     NF/Apache NF/GLZ.

     Red Flag Warning from 11 AM to 9 PM MDT Wednesday for Capitan
     and Sacramento Mountains/Lincoln NF/LNZ- South Central
     Lowlands and Southern Rio Grande Valley/BLM/GLZ- Southwest
     Deserts and Lowlands/Las Cruces BLM/GLZ- Southwest
     Mountains/Gila NF/Apache NF/GLZ.

     High Wind Warning until 8 PM MDT this evening for East Slopes
     Sacramento Mountains Below 7500 Feet-Sacramento Mountains
     Above 7500 Feet-Southern Gila Region Highlands/Black Range-
     West Slopes Sacramento Mountains Below 7500 Feet.

     Wind Advisory until 8 PM MDT this evening for Eastern Black
     Range Foothills-Lowlands of the Bootheel-Otero Mesa-Sierra
     County Lakes-Southern Gila Foothills/Mimbres Valley-
     Southwest Desert/Lower Gila River Valley-Southwest
     Desert/Mimbres Basin-Uplands of the Bootheel-West Central
     Tularosa Basin/White Sands.

     Wind Advisory from noon to 8 PM MDT Wednesday for East Central
     Tularosa Basin/Alamogordo-Eastern Black Range Foothills-
     Lowlands of the Bootheel-Northern Dona Ana County-Otero
     Mesa-Sierra County Lakes-Southeast Tularosa Basin-Southern
     Dona Ana County/Mesilla Valley-Southern Gila
     Foothills/Mimbres Valley-Southern Gila Region
     Highlands/Black Range-Southwest Desert/Mimbres Basin-
     Uplands of the Bootheel-West Central Tularosa Basin/White
     Sands-West Slopes Sacramento Mountains Below 7500 Feet.

     Blowing Dust Advisory until 8 PM MDT this evening for East
     Central Tularosa Basin/Alamogordo-Lowlands of the Bootheel-
     Northern Dona Ana County-Otero Mesa-Southeast Tularosa
     Basin-Southern Dona Ana County/Mesilla Valley-Southwest
     Desert/Lower Gila River Valley-Southwest Desert/Mimbres
     Basin-West Central Tularosa Basin/White Sands.

     Blowing Dust Advisory from 1 PM to 8 PM MDT Wednesday for East
     Central Tularosa Basin/Alamogordo-Lowlands of the Bootheel-
     Northern Dona Ana County-Otero Mesa-Southeast Tularosa
     Basin-Southern Dona Ana County/Mesilla Valley-Southwest
     Desert/Lower Gila River Valley-Southwest Desert/Mimbres
     Basin-West Central Tularosa Basin/White Sands.

     High Wind Warning from noon to 8 PM MDT Wednesday for East
     Slopes Sacramento Mountains Below 7500 Feet-Sacramento
     Mountains Above 7500 Feet.

&&

FORECASTER...17-Hefner

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 12:08 AM MDTBlowing Dust AdvisoryEPZDoña Ana, Grant, Hidalgo, Luna, Otero, Sierra21 hr
May 14, 12:50 PM MDTDust Storm WarningEPZGrant, Hidalgo3 hr
May 14, 12:56 PM MDTDust Storm WarningEPZLuna3 hr
May 14, 1:07 PM MDTDust Storm WarningEPZDoña Ana, Luna, Otero3 hr
May 14, 3:49 PM MDTDust Storm WarningEPZGrant, Hidalgo3 hr
May 14, 3:56 PM MDTDust Storm WarningEPZLuna2 hr
May 14, 3:59 PM MDTDust Storm WarningEPZDoña Ana, Luna, Otero2 hr

Nearby

High Wind Warnings in New Mexico, 2025Every high wind warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.